# SDR MWEA020127

- Difficulty date: February 12, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- Aircraft time: 43,849 hours, 32,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 49125402
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LAV AREA HAS CRACKED FLOOR STRUT TO BULKHEAD FITTING LOCATED AT STATION 965 AND 3 FEET INBOARD OF LONGERON 18 RIGHT JUST BELOW FLOOR.  REMOVED AND REPLACED FITTING.
